de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Conference Paper

Numerical Solution of Differential Riccati Equations Arising in Optimal Control for Parabolic PDEs

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Chemnitz;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Mena, H., & Benner, P. (2007). Numerical Solution of Differential Riccati Equations Arising in Optimal Control for Parabolic PDEs. Proccedings in Applied Mathematics and Mechanics, 7(1), 2060063-2060064.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-C7BE-D
Abstract
There is no abstract available